Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 129, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 4, 2009, 1:15 PM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2009, 1:15 PM EDT (17:15 UTC)
- Expired
- Aug 4, 2009, 1:33 PM EDT
- In force
- 18 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Delaware County, IN, Henry County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 1:20 PM EDT | TSTM WND DMG | Blountsville, IN | TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 9:41 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.3 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4654 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 041715
SVRIND
INC035-065-135-041800-
/O.NEW.KIND.SV.W.0129.090804T1715Z-090804T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
EASTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 200 PM EDT
* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW CASTLE...OR 9 MILES
NORTHWEST OF CAMBRIDGE CITY...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOSANTVILLE AROUND 120 PM EDT...
MODOC AROUND 125 PM EDT...
LYNN AROUND 135 PM EDT...
UNION CITY AROUND 145 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 124 AND 133.
LAT...LON 4002 8482 4000 8522 3988 8520 3987 8521
3979 8522 3978 8525 3978 8531 3989 8545
4016 8551 4023 8481 4019 8480
TIME...MOT...LOC 1715Z 267DEG 42KT 3990 8526
$$
DRT1 follow-up statement
000
WWUS53 KIND 041733
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
133 PM EDT TUE AUG 4 2009
INC035-065-135-041743-
/O.CAN.KIND.SV.W.0129.000000T0000Z-090804T1800Z/
DELAWARE-HENRY-RANDOLPH-
133 PM EDT TUE AUG 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY...SOUTHERN
RANDOLPH AND SOUTHERN DELAWARE COUNTIES IS CANCELLED...
LAT...LON 4002 8482 4000 8522 3988 8520 3987 8521
3979 8522 3978 8525 3978 8531 3989 8545
4016 8551 4023 8481 4019 8480
TIME...MOT...LOC 1733Z 267DEG 42KT 3991 8498
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:13 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 4, 1:13 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 113 PM EDT TUE AUG 4 2009 .AVIATION...DISCUSSION FOR THE 04/18Z TAFS TSRA COMPLEX WILL BE ON THE WAY OUT AT TAF VALID TIME. WILL INCLUDE TEMPO TS WHERE NECESSARY. AREA OF RAIN WITH MAINLY VFR CONDS LINGERS BEHIND THE TSRA COMPLEX FOR A COUPLE OF HOURS. VFR THEN EXPECTED TO CONTINUE INTO THE EVENING. ADDITIONAL TSRA MAY FIRE AS A COLD FRONT MOVES IN THIS EVENING...BUT CONFIDENCE ON ANY TIMING/COVERAGE IS LOW. WILL JUST INCLUDE CB MENTION FOR NOW. THANKS TO THE PLENTIFUL RAIN TODAY EXPECT AT LEAST MVFR FOG TO DEVELOP AT ALL SITES. FOG WILL BURN OFF WED MORNING AS SCT-BKN CU FORMS. && .UPDATE... HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON. TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING TO UP POPS AGAIN. && .DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10 DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER AND MIDDLE 60S. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6 AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER 80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF 40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES COOLER THAN MAVMOS ON HIGHS TDY. LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY REASONABLE GIVEN MOIST DEW POINT TEMPS. NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY. GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE MAVMOS FOR LOWS. BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CS PUBLIC...PUMA UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT TUE AUG 4 2009 INZ021-028>031-035>049-051>057-060>065-067>072-051300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 4, 12:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND GST INDIANAPOLIS INTL AIRP 39.72N 86.29W
08/04/2009 M67 MPH MARION IN ASOS
&&
MRDLocal storm report, Aug 4, 12:32 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND GST 1 W MONROVIA 39.58N 86.50W
08/04/2009 E65 MPH MORGAN IN TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 65 MPH WINDS AND REPORTED PEA
SIZED HAIL AS WELL.
&&
MRDLocal storm report, Aug 4, 12:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1236 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG 5 WSW FRANKFORT 40.25N 86.60W
08/04/2009 CLINTON IN LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER AT INTERSTATE 65 AND STATE ROUTE
28. TIME ESTIMATED.
&&
MRDLocal storm report, Aug 4, 12:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND GST MOORESVILLE 39.62N 86.37W
08/04/2009 E65 MPH MORGAN IN STORM CHASER
ALSO REPORTED A 12 TO 15 INCH TREE DOWN WITHIN
MOORESVILLE.
1240 PM TSTM WND GST BLOOMINGTON 39.17N 86.52W
08/04/2009 E65 MPH MONROE IN TRAINED SPOTTER
SPOTTER ESTIMATED WINDS BETWEEN 60 TO 70 MPH IN
BLOOMINGTON.
1240 PM TSTM WND GST CICERO 40.12N 86.02W
08/04/2009 E55 MPH HAMILTON IN TRAINED SPOTTER
&&
MRDLocal storm report, Aug 4, 1:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 5 W GREENWOOD 39.62N 86.21W
08/04/2009 JOHNSON IN NWS EMPLOYEE
MEASURED RAINFALL OF 4.20 INCHES SINCE MORNING. LOCAL
FLOODING AS BAD AS JUNE 7 2008. A LEAST ONE MOTORIST
STRANDED BY FLOOD WATERS AT PADDOCK ROAD.
&&
APSLocal storm report, Aug 4, 1:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND DMG 2 E ATTICA 40.29N 87.21W
08/04/2009 FOUNTAIN IN LAW ENFORCEMENT
*** 1 INJ *** LAW ENFORCEMENT REPORTED A TREE DOWN NEAR
THE INTERSECTION OF BETHEL AND RIVERSIDE ROAD. A
MOTORCYCLE WAS INVOLVED IN AN ACCIDENT WITH THE TREE AND
HAD TO BE TRANSPORTED TO THE HOSPITAL. ALSO REPORTED
NUMEROUS TREES AND POWER LINES DOWN ACROSS WARREN COUNTY.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:04 AM EDT | Severe Thunderstorm Warning | IND | Henry | 17 min |
| Aug 4, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 52 min |
| Aug 4, 4:46 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 44 min |
| Aug 4, 4:55 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 27 min |
| Aug 4, 5:00 AM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 31 min |
| Aug 4, 5:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 43 min |
| Aug 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Monroe | 27 min |
| Aug 4, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 60 min |
| Aug 4, 6:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Aug 4, 6:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 6:20 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 25 min |
| Aug 4, 6:29 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 61 min |
| Aug 4, 6:54 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Aug 4, 6:58 AM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 7:11 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 49 min |
| Aug 4, 7:29 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 46 min |
| Aug 4, 8:25 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Aug 4, 9:00 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 34 min |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 9:46 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 44 min |
| Aug 4, 9:50 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion | 3 hr |
| Aug 4, 10:39 AM EDT | Areal Flood Warning | IND | Decatur, Johnson, Rush, Shelby | 3 hr |
| Aug 4, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 39 min |
| Aug 4, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 38 min |
| Aug 4, 11:36 AM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Tippecanoe | 24 min |
| Aug 4, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hendricks | 38 min |
| Aug 4, 12:03 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 42 min |
| Aug 4, 12:14 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Howard, Marion, Tipton | 46 min |
| Aug 4, 12:23 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 6 hr |
| Aug 4, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 43 min |
| Aug 4, 12:36 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Delaware, Hancock, Henry, Madison, Rush and 1 more | 39 min |
| Aug 4, 12:41 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 59 min |
| Aug 4, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 24 min |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Shelby | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Bartholomew, Jackson | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Jennings, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Marion, Morgan | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Greene, Owen | 36 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 21 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Greene, Owen | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Gibson, Knox | 7 days |
| Aug 4, 3:42 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 6:27 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.